Interval incidence graph coloring - Publikacja - MOST Wiedzy

Wyszukiwarka

Interval incidence graph coloring

Abstrakt

In this paper we introduce a concept of interval incidence coloring of graphs and survey its general properties including lower and upper bounds on the number of colors. Our main focus is to determine the exact value of the interval incidence coloring number χii for selected classes of graphs, i.e. paths, cycles, stars, wheels, fans, necklaces, complete graphs and complete k-partite graphs. We also study the complexity of the interval incidence coloring problem for subcubic graphs for which we show that the problem of determining whether χii≤4 can be solved in polynomial time whereas χii≤5 is NP-complete

Cytowania

  • 1

    CrossRef

  • 2

    Web of Science

  • 2

    Scopus

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
DISCRETE APPLIED MATHEMATICS nr 182, strony 73 - 83,
ISSN: 0166-218X
Język:
angielski
Rok wydania:
2015
Opis bibliograficzny:
Janczewski R., Małafiejska A., Małafiejski M.: Interval incidence graph coloring// DISCRETE APPLIED MATHEMATICS. -Vol. 182, (2015), s.73-83
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1016/j.dam.2014.03.006
Weryfikacja:
Politechnika Gdańska

wyświetlono 26 razy

Publikacje, które mogą cię zainteresować

Meta Tagi